# SDR KPVA20031

- Difficulty date: January 3, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Part serial: 0208
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1126 - HNL - BAGGAGE COMPARTMENT SMOKE WARNING ILLUMINATED DURING ENGINE START.  NO SMOKE PRESENT AND ALL ELECTRICAL DEVICES VERIFIED OFF (CELL PHONES).  REMOVED AND REPLACED NR 2 SMOKE DETECTOR.  OPS CHECK GOOD IAW DHC-8 MM 26-12-00 PATE 201.  (M)
